# SDR SWIA202265829

- Difficulty date: May 9, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N204SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000626
- Aircraft time: 14,242 hours, 8,021 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR, O/B SEAT TRACK GOUGED IN SEVERAL ( 5 ) AREAS FROM FRM 22 TO 43.     (C-CHECK RO 5/27/2022)    REMOVED AND REPLACED LH FLOOR, OB SEAT TRACK SEGMENT FR 22 TO 43, REF SRM 51-40-08. PART REPLACED WITH NEW OEM PART, NO WEIGHT AND BALANCE CHANGE REQUIRED.
